MAUDE Adverse Event Report: Crosstex International Inc. UltraTM FogFreeTM Earloop Mask; Mask, Blue, 40/box

Crosstex International Inc. UltraTM FogFreeTM Earloop Mask; Mask, Blue, 40/box
Model Number GCFCX
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Vomiting (2144); Cough (4457)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
UltraTM FogFreeTM Earloop Mask
Common Device Name
Mask, Blue, 40/box
Manufacturer (Section D)
Crosstex International Inc.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
Crosstex International Inc.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
katy peterson
6789 w. henrietta rd.
rush, NY 14543
+1(800)483-7433
MDR Report Key50952850
Report Number1319130-2026-00009
Device Sequence Number21220355
Product Code FXX
UDI-Device Identifier10732224120000
UDI-Public(01)10732224120000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCX
Device Catalogue NumberGCFCX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown